# SDR TRAX200800062

- Difficulty date: January 8, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 13,945 hours, 10,133 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR "EXIT" PLACARD WORN.  REPLACED PLACARD PER 11-30-00.
